IT MAKES YOU GO BLIND::And so do the drugs

Male readers may recall their mothers warning them that a certain adolescent practice could make them go blind. Well, irony or ironies, it seems that the drugs designed to improve their sex lives can have exactly the same effect.
Drug regulators have received reports that suggest drugs such as Viagra (sildenafil citrate), Cialis (tadalafil) and Levitra (vardenafil hydrochloride) – all designed to improve erectile dysfunction – could be causing sudden vision loss.
Apparently, the drugs cause a reaction known as NAION, or non-arteritic ischemic vision loss, where the blood flow is suddenly blocked to the optic nerves. Maybe it’s too busy going somewhere else.
It’s not clear at the moment if the drugs are directly causing the reaction, or if there is a contributory factor at play such as high blood pressure or diabetes.
In any event, patients are urged to contact their doctor if they have suffered vision loss while on one of the drugs, the Food and Drug Administration urges.
The wonder is that doctors have received enough reports from worried patients to alert the drug regulators in the first place. For every complaint received, there must be another 20 wishing to God they’d listened to their mothers.

What Doctors Don't Tell You Written by What Doctors Don't Tell You

Get the Healthiest Newsletter!

Get a dose of Healthy delivered straight to your inbox. Each FREE issue features amazing content that will elevate your Body, Mind, and Spirit.

Your data is never shared with 3rd parties

From Body+Mind+Spirit

TRANSFORM YOUR LIFE?

Get the know the Internet's Longest-Running Wellness Program. You owe it to yourself!